Alert archive / Alabama / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 52, NWS Birmingham, AL

February 28, 20098 counties in Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Feb 28, 2009, 4:55 AM CST for 8 counties in Alabama. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 28, 2009, 4:55 AM CST (10:55 UTC)
Expired
Feb 28, 2009, 5:45 AM CST
In force
50 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Bibb County, AL, Chilton County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Perry County, AL, Shelby County, AL, Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 65 km from the middle of the area, began a volume at 10:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 2:52 AM CSTTornado WatchSPC9 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 10.9 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2009-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2009-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -133 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
539 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-133 m²/s²
0-3 km storm-relative helicity
61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KBMX 281055
SVRBMX
ALC007-021-063-065-073-105-117-125-281145-
/O.NEW.KBMX.SV.W.0052.090228T1055Z-090228T1145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
455 AM CST SAT FEB 28 2009

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BIBB COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...CENTREVILLE...BRENT...
  NORTHWESTERN CHILTON COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF JEMISON...
  SOUTH CENTRAL JEFFERSON COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...HOOVER...BESSEMER...
  NORTHERN PERRY COUNTY IN CENTRAL ALABAMA...
  SHELBY COUNTY IN CENTRAL ALABAMA...
  THIS INCLUDES THE CITIES OF...PELHAM...MONTEVALLO...HELENA...
  WILSONVILLE...COLUMBIANA...CHELSEA...CALERA...ALABASTER...
  SOUTHERN GREENE COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF EUTAW...
  HALE COUNTY IN WEST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF GREENSBORO...
  SOUTHEASTERN TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...

* UNTIL 545 AM CST

* AT 450 AM CST...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM NORTH JOHNS TO MERTZ TO BOLIGEE...OR
  ALONG A LINE EXTENDING FROM 7 MILES WEST OF BESSEMER TO 15 MILES
  WEST OF BRENT TO 9 MILES SOUTHWEST OF EUTAW...AND MOVING EAST AT 50
  MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  RAIMUND...BESSEMER AND SAWYERVILLE BY 500 AM CST...
  REGIONS PARK OR HOOVER MET...WEST CENTREVILLE...HARRISBURG AND
  CENTREVILLE BY 505 AM CST...
  RIVERCHASE...INDIAN SPRINGS VILLAGE AND RIVERCHASE GALLERIA BY 510
  AM CST...

THIS INCLUDES INTERSTATE 65 EXIT NUMBERS 219 THROUGH 247...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 13...
AND INTERSTATE 20 EXIT NUMBERS 86 THROUGH 108.

WINDS OF 60 TO 70 MPH WILL BREAK LARGE TREE LIMBS AND CAUSE SOME
DAMAGE...ESPECIALLY TO SMALLER STRUCTURES.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SATURDAY MORNING
FOR SOUTHERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3279 8803 3297 8762 3339 8713 3338 8635
      3289 8672 3266 8737 3264 8803
TIME...MOT...LOC 1054Z 270DEG 43KT 3334 8701 3289 8736
          3273 8792

$$
1 follow-up statement
000 
WWUS54 KBMX 281121
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
521 AM CST SAT FEB 28 2009

ALC073-125-281131-
/O.CAN.KBMX.SV.W.0052.000000T0000Z-090228T1145Z/
TUSCALOOSA AL-JEFFERSON AL-
521 AM CST SAT FEB 28 2009

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL JEFFERSON AND
SOUTHEASTERN TUSCALOOSA COUNTIES IS CANCELLED...

THIS INCLUDES...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 13...
AND INTERSTATE 20 EXIT NUMBERS 86 THROUGH 110.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SATURDAY MORNING
FOR SOUTHERN ALABAMA.

LAT...LON 3267 8792 3285 8718 3325 8686 3319 8650
      3289 8672 3266 8737 3265 8779
TIME...MOT...LOC 1121Z 281DEG 25KT 3315 8681 3284 8707
          3268 8771

$$

ALC007-021-063-065-105-117-281145-
/O.CON.KBMX.SV.W.0052.000000T0000Z-090228T1145Z/
PERRY AL-HALE AL-CHILTON AL-GREENE AL-BIBB AL-SHELBY AL-
521 AM CST SAT FEB 28 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 AM CST
FOR SOUTHERN SHELBY...SOUTHEASTERN BIBB...SOUTHEASTERN GREENE...
NORTHWESTERN CHILTON...CENTRAL HALE AND NORTHERN PERRY COUNTIES...

AT 517 AM CST...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM AMERICAN VILLAGE TO 7 MILES SOUTHWEST OF
TALLADEGA NATIONAL FOREST TO GREENSBORO MUNICIPAL AIRPORT...OR ALONG
A LINE EXTENDING FROM MONTEVALLO TO 8 MILES SOUTHEAST OF BRENT TO 9
MILES WEST OF GREENSBORO...MOVING EAST AT 30 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  CALERA AND LAWLEY BY 530 AM CST...
  RANDOLPH AND MINOOKA PARK BY 535 AM CST...
  COLUMBIANA...JEMISON...FOLSOM AND CHILTON COUNTY MOTOR SPORTS PARK
  BY 540 AM CST...
  SHELBY AND UNION GROVE BY 545 AM CST...

THIS INCLUDES INTERSTATE 65 EXIT NUMBERS 219 THROUGH 238.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST SATURDAY MORNING
FOR SOUTHERN ALABAMA.

LAT...LON 3267 8792 3285 8718 3325 8686 3319 8650
      3289 8672 3266 8737 3265 8779
TIME...MOT...LOC 1121Z 281DEG 25KT 3315 8681 3284 8707
          3268 8771

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 3:14 AM CST, 1 hour 41 minutes earlier.

Area forecast discussion, Feb 28, 3:14 AM CST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
314 AM CST SAT FEB 28 2009

.SHORT TERM...TODAY THROUGH SUNDAY.

CURRENT BOUNDARY CURRENTLY ALONG AND NORTH OF THE I-20 CORRIDOR.
THIS BOUNDARY WILL CONTINUE TO SLOWLY EDGE NORTH...ALLOWING MUCH
MORE OF THE CWA TO GET INTO THE WARM SECTOR OUT OF THE COLD FRONT.
ISOLATED ACTIVITY WILL CONTINUE TO DEVELOP IN THE WARM SECTOR. WHAT
DOES DEVELOP WILL LIKELY BE SURFACE BASED AND HAVE THE CAPABILITY
OF ROTATING AND PRODUCING ANY TYPE OF SEVERE WEATHER. THE MAIN
THREAT WILL BE GENERALLY ALONG AND SOUTH OF A LINE FROM
CENTREVILLE TO ALEXANDER CITY. STORMS TO THE NORTH OF THIS LINE
WILL LIKELY CONTAIN LARGE HAIL AND DAMAGING WINDS.

BEGINNING TO SEE A SURFACE WAVE DEVELOP OUT AHEAD OF THE COLD
FRONT. FLASH FLOODING CONTINUES TO BE A CONCERN ACROSS THE FAR
NORTHERN THIRD OF THE AREA...AS NUMEROUS FLASH FLOOD WARNINGS HAVE
BEEN ISSUED. THIS WAVE WILL EVENTUALLY DEVELOP INTO A SURFACE LOW
AND SWING RIGHT UP THE I-20/59 CORRIDOR. THIS WILL SPELL THE
BEGINNING OF THE END FOR THE WEATHER ACROSS THE AREA AS THE COLD
FRONT WILL BEGIN TO PUSH THROUGH LATE MORNING ACROSS THE NORTH AND
MID AFTERNOON ACROSS THE SOUTH.

ONCE THIS STORM SYSTEM PUSHES OUT...THE NEXT THREAT WILL BE IN THE
FORM OF SNOW. AN UPPER LEVEL DISTURBANCE WILL SLIDE SOUTHEAST INTO
CENTRAL ALABAMA. THIS LOW WILL PROVIDE THE DYNAMIC COOLING THAT
WILL BE NEEDED FOR SNOWFALL ACROSS CENTRAL ALABAMA. BIG QUESTION
ON THIS SYSTEM NOW WILL BE THE EXACT TRACK OF THE UPPER LEVEL
DISTURBANCE AND WHERE THE HEAVIEST BAND OF SNOW WILL SET UP. FOR
NOW WILL GO WITH THE BAND OF HEAVIEST PRECIPITATION GENERALLY
ALONG AND EAST OF THE I-20/59 CORRIDOR FROM MIDNIGHT TO 6 AM
SATURDAY NIGHT...SUNDAY MORNING. AT THIS TIME WILL CONTINUE TO
HIGHLIGHT IN THE HWO AS ACCUMULATIONS ARE EXPECTED TO LESS THAN 2
INCHES WITH THIS SNOW EVENT. MOST OF THE SNOW WILL BE DONE BY NOON
TO 3 PM ACROSS THE SOUTHEASTERN COUNTIES. STAY TUNED FOR FURTHER
UPDATES.

.LONG TERM...MONDAY THROUGH SATURDAY.

BEHIND THIS DYNAMIC SYSTEM THIS WEEKEND...CONDITIONS WILL IMPROVE
QUITE A BIT. HIGH PRESSURE WILL BUILD IN AT THE SURFACE ON
MONDAY...WHILE THE UPPER LEVELS REMAIN IN A TROUGH. THIS WILL KEEP
THE AREA BELOW NORMAL THROUGH MONDAY. BY TUESDAY...AN UPPER LEVEL
RIDGE WILL BEGIN TO BUILD AND SLIDE INTO CENTRAL ALABAMA BY
WEDNESDAY. THIS WILL ALLOW TEMPERATURES TO WARM BACK TO SEASONABLE
CONDITIONS BY THE END OF THE WEEK. NEXT CHANCE AT RAIN WILL BE ON
SATURDAY.

&&

.AVIATION...06Z TAF DISCUSSION.

EXPECT FOR SHOWERS AND THUNDERSTORMS TO AFFECT ALL TAF SITES TONIGHT
AT SOME POINT OR ANOTHER. HANDLED THE TIMING WITH A TEMPO GROUP AS
THE HEAVIEST THUNDERSTORMS ARE EXPECTED TO OCCUR WITHIN THE NEXT 4
TO 5 HOURS. RAIN WILL ACTUALLY LIFT NORTHWARD...WITH ONLY ISOLATED
SHOWERS FOR TOI AND MGM. THE LINE OF STRONGER STORMS AND RAIN WILL
REMAIN GENERALLY ACROSS THE NORTHERN TAFS. CEILINGS WILL LOWER
THROUGH THE OVERNIGHT HOURS AND WILL BE AROUND 500 TO 700 FEET BY 9Z
AND STAY UNTIL THE FRONT PASSES. LOOK FOR THE RAIN TO END SOON AFTER
18Z FOR THE NORTH AND 21 TO 23Z FOR THE SOUTH. CEILINGS WILL STAY
AROUND 1500 FEET THROUGH THE END OF THE PERIOD. VISIBILITIES WILL
GENERALLY DECREASE WITH ANY OF THE THUNDERSTORMS THAT ACTUALLY MOVE
THROUGH A TAF SITE. WINDS WILL STAY UP FOR MOST OF THE NIGHT.

EXPECT A WIND SHIFT TO OCCUR DURING THE DAY TOMORROW AS A SURFACE
LOW PRESSURE SYSTEM BEGINS TO APPROACH THE AREA. WINDS WILL ALSO
BEGIN TO PICK UP AND BECOME GUSTY.

NO SNOW YET IN THE FORECAST. IT IS STILL MORE THAN 24 HOURS AWAY.
WILL PROBABLY BEGIN TO INCLUDE IN THE 12Z FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     57  36  43  23  48 /  90  40  50   0   0
ANNISTON    61  37  43  27  50 /  90  30  60   0   0
BIRMINGHAM  59  34  43  25  50 /  90  50  60   0   0
TUSCALOOSA  59  34  45  29  52 /  90  60  30   0   0
CALERA      61  36  43  29  52 /  90  50  60   0   0
AUBURN      67  38  43  24  49 /  90  30  60   0   0
MONTGOMERY  66  36  45  26  52 /  90  30  60   0   0
TROY        72  37  45  28  53 /  90  30  50   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH IN EFFECT THROUGH 6 AM SATURDAY FOR MARION-LAMAR-
FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-CLEBURNE-
PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-CLAY-
RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB- HILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-ELMORE.

&&

16
Hazardous weather outlook, Feb 28, 4:36 AM CST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
436 AM CST SAT FEB 28 2009

ALZ011>015-017>050-011200-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
436 AM CST SAT FEB 28 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE TODAY...LASTING INTO THE EARLY
AFTERNOON HOURS. THE MAIN THUNDERSTORM THREATS WILL BE LARGE HAIL...
DAMAGING WINDS...LOCALLY HEAVY RAIN...AND ISOLATED TORNADOES. THE
THREAT WILL BE CONFINED TO AREAS NEAR AND SOUTH OF INTERSTATE 20...
ENDING FROM WEST TO EAST BY 2PM. AT THIS TIME...IT APPEARS THAT AREAS
NEAR AND SOUTH OF INTERSTATE 85 AND HIGHWAY 80 WILL HAVE THE BEST
ENVIRONMENT FOR THE THUNDERSTORM DEVELOPMENT.

THE RELATIVELY SLOW MOVEMENT OF THE COLD FRONT AND THE LIKELIHOOD
THAT AREAS WILL BE IMPACTED BY MULTIPLE THUNDERSTORMS WILL RESULT
LOCALIZED FLOODING AREAWIDE...ESPECIALLY ALONG AND NEAR THE COLD
FRONT. MANY AREAS RECEIVED 3 TO 5 INCHES OF RAINFALL YESTERDAY...AND
ANY ADDITIONAL RAIN AMOUNTS WILL PRODUCE FLOODING CONCERNS. THIS
THREAT SHOULD ALSO SUBSIDE BY EARLY AFTERNOON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

A STRONG UPPER LOW WILL MOVE ACROSS CENTRAL ALABAMA LATE TONIGHT
AND EARLY SUNDAY MORNING. SOME MOISTURE WILL BE AVAILABLE AS
THE COLD AIR FILTERS IN. THEREFORE...THERE WILL BE A CHANCE OF
MEASURABLE SNOW THROUGH NOON ON SUNDAY. SNOW AMOUNTS WILL GENERALLY
RANGE FROM ONE HALF OF AN INCH TO ONE AND ONE HALF INCH.
ACCUMULATIONS WILL LIKELY OCCUR ON GRASSY SURFACES...BUT SOME
ROADWAYS MAY BECOME SLICK ESPECIALLY WEST. ANY ACCUMULATIONS SHOULD
BE GONE BY AFTERNOON AS HIGHS WILL REACH THE 40S.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL BE
NECESSARY THROUGH SATURDAY AT 2 PM.

75/LINHARES

In the hours before

Local storm report, Feb 28, 1:46 AM CST, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
146 AM CST SAT FEB 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 AM     FLASH FLOOD      VERNON                  33.76N 88.11W
02/28/2009                   LAMAR              AL   EMERGENCY MNGR

            COUNTY EMA REPORTS UP TO 10 ROADS CLOSED ACROSS THE
            COUNTY AT THIS TIME.

&&

KLAWS
Local storm report, Feb 28, 4:02 AM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
402 AM CST SAT FEB 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0401 AM     FLASH FLOOD      VERNON                  33.76N 88.11W
02/28/2009                   LAMAR              AL   EMERGENCY MNGR

            COUNTY EMA REPORTS 48 ROADS ARE NOW CLOSED COUNTYWIDE

&&

KLAWS
Local storm report, Feb 28, 4:45 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
445 AM CST SAT FEB 28 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     HAIL             2 S TUSCALOOSA          33.21N 87.54W
02/28/2009  E0.75 INCH       TUSCALOOSA         AL   PUBLIC

            REPORTED NEAR STOKES

&&

KLAWS

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 6:02 PM CSTTornado WarningBMXAutauga, Dallas, Greene, Hale, Marengo, Perry43 min
Feb 27, 6:14 PM CSTTornado WarningBMXMarengo31 min
Feb 27, 6:19 PM CSTSevere Thunderstorm WarningBMXAutauga, Bullock, Elmore, Macon, Montgomery, Tallapoosa41 min
Feb 27, 6:40 PM CSTTornado WarningBMXDallas, Hale, Marengo, Perry35 min
Feb 27, 6:43 PM CSTTornado WarningBMXAutauga, Dallas, Lowndes, Perry32 min
Feb 27, 7:12 PM CSTTornado WarningBMXDallas, Perry48 min
Feb 27, 7:14 PM CSTTornado WarningBMXAutauga, Dallas, Lowndes, Montgomery46 min
Feb 27, 8:45 PM CSTSevere Thunderstorm WarningBMXFayette, Lamar, Pickens, Tuscaloosa, Walker45 min
Feb 28, 12:17 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter5 days
Feb 28, 1:18 AM CSTFlash Flood WarningBMXWinston3 hr
Feb 28, 1:23 AM CSTAreal Flood AdvisoryBMXFayette, Lamar, Marion3 hr
Feb 28, 1:44 AM CSTFlash Flood WarningBMXLamar3 hr
Feb 28, 2:12 AM CSTFlash Flood WarningBMXFayette4 hr
Feb 28, 3:30 AM CSTSevere Thunderstorm WarningBMXGreene, Hale, Pickens, Tuscaloosa45 min
Feb 28, 4:06 AM CSTFlash Flood WarningBMXLamar3 hr
Feb 28, 4:10 AM CSTSevere Thunderstorm WarningBMXBibb, Greene, Hale, Marengo, Pickens, Sumter and 1 more50 min
Feb 28, 4:46 AM CSTRiver Flood WarningBMXBibb, Jefferson, Shelby47 hr
Feb 28, 4:46 AM CSTRiver Flood WarningBMXBibb, Dallas, Perry50 hr
Feb 28, 5:34 AM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas, Hale, Perry41 min
Feb 28, 6:11 AM CSTSevere Thunderstorm WarningBMXAutauga, Chilton, Dallas, Perry49 min
Feb 28, 6:15 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter5 days
Feb 28, 6:15 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter7 days
Feb 28, 6:24 AM CSTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker52 hr
Feb 28, 6:24 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa52 hr
Feb 28, 6:24 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo6 days
Feb 28, 6:26 AM CSTSevere Thunderstorm WarningBMXChilton, Coosa49 min
Feb 28, 6:42 AM CSTTornado WarningBMXAutauga, Elmore, Lowndes, Macon, Montgomery48 min
Feb 28, 7:25 AM CSTTornado WarningBMXElmore, Lee, Macon, Tallapoosa50 min
Feb 28, 7:53 AM CSTTornado WarningBMXLee, Macon, Russell52 min
Feb 28, 7:59 AM CSTTornado WarningBMXChambers, Lee46 min
Feb 28, 8:03 AM CSTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa40 hr
Feb 28, 8:48 AM CSTFlash Flood WarningBMXLee3 hr
Feb 28, 8:49 AM CSTSevere Thunderstorm WarningBMXRussell26 min
Feb 28, 9:05 AM CSTSevere Thunderstorm WarningBMXBullock, Lowndes, Macon, Montgomery40 min
Feb 28, 9:46 AM CSTSevere Thunderstorm WarningBMXRussell29 min
Feb 28, 9:57 AM CSTAreal Flood AdvisoryBMXBarbour, Bullock, Macon, Pike, Russell3 hr
Feb 28, 10:01 AM CSTTornado WarningBMXBullock, Macon, Montgomery15 min
Feb 28, 3:16 PM CSTWinter Storm WatchBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more13 hr
Feb 28, 3:16 PM CSTWinter Weather AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Chilton and 22 more26 hr

Nearby

Severe Thunderstorm Warnings in Alabama, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.